There are only finitely many distance-regular graphs of fixed valency greater than two

Title
There are only finitely many distance-regular graphs of fixed valency greater than two
Author(s)
방세정A.Dubickas[A.Dubickas]J.H.Koolen[J.H.Koolen]V.Moulton[V.Moulton]
Keywords
ASSOCIATION SCHEMES; TRANSITIVE GRAPHS; CONJECTURE; DIAMETER; BANNAI; FAMILY; ITO
Issue Date
201501
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
ADVANCES IN MATHEMATICS, v.269, pp.1 - 55
Abstract
In this paper we prove the Bannai-Ito conjecture, namely that there are only finitely many distance-regular graphs of fixed valency greater than two. (C) 2014 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/33686http://dx.doi.org/10.1016/j.aim.2014.09.025
ISSN
0001-8708
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE